Journal article icon

Journal article

On the deprojection of axisymmetric bodies

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/mnras/279.3.993

Authors


Gerhard, O More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Journal:
MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY
Volume:
279
Issue:
3
Pages:
993-1004
Publication date:
1996-04-01
DOI:
EISSN:
1365-2966
ISSN:
0035-8711
URN:
uuid:e0135f66-6189-4bb3-be60-64e8c3ff11f1
Source identifiers:
211564
Local pid:
pubs:211564

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP